Lower Left Abdominal Pain, Nausea And Difficult Bowel Movements, What Are The Symptoms?

Hi, doctor, About two days later I experienced abdominal pain that was so painful in the lower left higga to the back hip accompanied by nausea, unable to defecate and fart. At first I thought the symptoms of UTI but urinating normally but when the stomach hurts BAK also becomes difficult, how to cope and what symptoms are they?

1 Answer:

Hello Matthew Nugroho, thank you for asking.


In the abdominal and pelvic cavities there are various organs. All disorders concerning these organs, can cause complaints of pain, nausea, vomiting, interference with bowel and bladder, bloating, and so on. Disorders can occur in the digestive tract, urinary tract, or reproductive organs.


Some possible conditions that you experience, for example:

Inflammation of the large intestine, for example ulcerative colitis and Chron's disease.
Irritable bowel disease.
Diverticulitis.
Obstructive ileus or paralytic ileus.
Urinary tract stones, such as ureteric stones or bladder stones.
Prostatitis (prostate inflammation).
UTI.

It is best to consult with your intern doctor regarding this matter. The doctor may need to take an x-ray or ultrasound of the abdomen and pelvis, or if necessary CT and MRI. It is hoped that the examination can help doctors find the cause of these symptoms.


Make sure your fluid intake remains optimal, which is 2 L per day. Choose the type of food that is easy to digest. Don't massage the stomach area. If symptoms worsen, go to the hospital immediately.


Thus the explanation I gave, may be useful. Regards.

: by

Related Question

Skin Changes In Patients With Chronic Kidney Failure?

Skin Changes In Patients With Chronic Kidney Failure?

(1 year ago)

Morning doctor, I want to ask what is the mechanism of anemic conjunctiva in HD patients and why are HD patients darkened over time – what is the mechanism of the doctor? tha...

Whether Typhus Can Cause Difficulty Sleeping At Night?

Whether Typhus Can Cause Difficulty Sleeping At Night?

(1 year ago)

Good afternoon doctor … I want to ask if typhus can make it difficult to sleep at night ??...

Is The Danger Of Consumption Of Moringa Leaf Powder 1 Teaspoon + Cup Of Water Every Day?

Is The Danger Of Consumption Of Moringa Leaf Powder 1 Teaspoon + Cup Of Water Every Day?

(1 year ago)

, I saw on YouTube, Moringa leaves can damage the kidneys, make the white eyes become yellow, is that true ??? if I consume 1 cup of water mixed with 1 teaspoon of Moringa leaf pow...

Leave a Reply

Your email address will not be published. Required fields are marked *